Zhongzhi Zhang (章忠志)
Zhongzhi Zhang (章忠志)
Professor, School of Computer Science, Fudan University
Verified email at fudan.edu.cn - Homepage
Title
Cited by
Cited by
Year
Attack vulnerability of scale-free networks due to cascading failures
J Wang, L Rong, L Zhang, Z Zhang
Physica A: Statistical Mechanics and its Applications 387 (26), 6671-6678, 2008
2072008
A deterministic small-world network created by edge iterations
Z Zhang, L Rong, C Guo
Physica A: Statistical Mechanics and its Applications 363 (2), 567-572, 2006
1452006
High-dimensional Apollonian networks
Z Zhang, F Comellas, G Fertin, L Rong
Journal of physics A: mathematical and general 39 (8), 1811, 2006
1142006
Exact solution for mean first-passage time on a pseudofractal scale-free web
Z Zhang, Y Qi, S Zhou, W Xie, J Guan
Physical Review E 79 (2), 021127, 2009
1092009
Standard random walks and trapping on the Koch network with scale-free behavior and small-world effect
Z Zhang, S Zhou, W Xie, L Chen, Y Lin, J Guan
Physical Review E 79 (6), 061113, 2009
1022009
High-dimensional random Apollonian networks
Z Zhang, L Rong, F Comellas
Physica A: Statistical Mechanics and its Applications 364, 610-618, 2006
1012006
Maximal planar scale-free Sierpinski networks with small-world effect and power law strength-degree correlation
Z Zhang, S Zhou, L Fang, J Guan, Y Zhang
EPL (Europhysics Letters) 79 (3), 38007, 2007
982007
Random walks on weighted networks
Z Zhang, T Shan, G Chen
Physical Review E 87 (1), 012112, 2013
952013
Epidemic spreading with nonlinear infectivity in weighted scale-free networks
X Chu, Z Zhang, J Guan, S Zhou
Physica A: Statistical Mechanics and its Applications 390 (3), 471-481, 2011
912011
Evolving Apollonian networks with small-world scale-free topologies
Z Zhang, L Rong, S Zhou
Physical Review E 74 (4), 046105, 2006
842006
Self-similarity, small-world, scale-free scaling, disassortativity, and robustness in hierarchical lattices
ZZ Zhang, SG Zhou, T Zou
The European Physical Journal B 56 (3), 259-271, 2007
742007
A general geometric growth model for pseudofractal scale-free web
Z Zhang, L Rong, S Zhou
Physica A: Statistical Mechanics and its Applications 377 (1), 329-339, 2007
742007
Determining global mean-first-passage time of random walks on Vicsek fractals using eigenvalues of Laplacian matrices
Z Zhang, B Wu, H Zhang, S Zhou, J Guan, Z Wang
Physical Review E 81 (3), 031118, 2010
722010
Determining mean first-passage time on a class of treelike regular fractals
Y Lin, B Wu, Z Zhang
Physical Review E 82 (3), 031140, 2010
682010
Analytical solution of average path length for Apollonian networks
Z Zhang, L Chen, S Zhou, L Fang, J Guan, T Zou
Physical Review E 77 (1), 017102, 2008
662008
On the spectrum of the normalized Laplacian of iterated triangulations of graphs
P Xie, Z Zhang, F Comellas
Applied Mathematics and Computation 273, 1123-1129, 2016
652016
Random walks in weighted networks with a perfect trap: An application of Laplacian spectra
Y Lin, Z Zhang
Physical Review E 87 (6), 062140, 2013
602013
Mean first-passage time for random walks on undirected networks
Z Zhang, A Julaiti, B Hou, H Zhang, G Chen
The European Physical Journal B 84 (4), 691-697, 2011
602011
Spanning trees in a fractal scale-free lattice
Z Zhang, H Liu, B Wu, T Zou
Physical Review E 83 (1), 016116, 2011
602011
An empirical study of Chinese language networks
S Zhou, G Hu, Z Zhang, J Guan
Physica A: Statistical Mechanics and its Applications 387 (12), 3039-3047, 2008
602008
The system can't perform the operation now. Try again later.
Articles 1–20